# SDR 95ZZZX4531

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N442WT
- Make and model: Cessna 650
- Aircraft serial: 6507025
- System (JASC): 3242 · Brake
- Part: Rotor Disk
- Condition: Cracked
- Location: Brake
- Part time: 1,049 hours
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE TIRE CHANGES, WHEELS WERE REMOVED AND BRAKE ROTORS FELL OUT IN PIECES.  REMOVED WHEELS FROM OPPOSITE GEAR AND BRAKE ROTORS WERE FOUND BROKEN ON THAT SIDE AS WELL.  PILOTS SAY THEY ARE VERY 'GENTLE' ON THEIR BRAKES AS THEY DO NOT FLY INTO SHORT STRIPS AND THEY KNOW THAT THESE BRAKES ARE PRONE TO BREAKING.
